<< Previous Issue Kyungpook Mathematical Journal (Vol. 44, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 1—155
 Original Articles 
A Note on Regularity in Matrix Semirings
Shamik Ghosh
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 1—4
On Some Generalization on the Absolute Norlund Summability Factors of Infinite Series
W. T. Sulaiman
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 5—10
Characterization on Some Related Convergent Series
W. T. Sulaiman
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 11—19
Commutative Group Algebras of Direct Sums of Countable Abelian Groups
Peter Danchev
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 21—29
The Extension Problem for Exponentially Convex Functions
A. M. Zabel1, Maha A. Bajnaid2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 31—39
On Common Invariant Subspaces of Operators
Il Bong Jung1 , Eungil Ko2 , Carl Pearcy3
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 41—45
Conformally Recurrent Riemannian Manifolds with Harmonic Conformal Curvature Tensor
Jin Ok Baek1 , Young Jin Suh1 , Jung-Hwan Kwon2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 47—61
Commutation Relations for Operators
Ahmed Bachir , Ali A. Hashem
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 63—67
On Fractional Bernoulli Numbers
Will Y. Lee
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 69—75
Pro-x Groups
Julie C. Jones
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 77—81
Representations of a Lie Group $G(0, 1)$ and Modified Laguerre Polynomials
M. A. Pathan , Subuhi Khan
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 83—91
Conformal Transformations of a Weyl Manifold
Fumio Narita , Takafumi Satou
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 93—99
B. Y. Chen's Inequality and Its Application to Slant Immersions into Kenmotsu Manifolds
Ram Shankar Gupta1 , Iqbal Ahmad1 , S. M. Khursheed Haider2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 101—110
Stability of a Functional Equation that Arises in the Theory of Conditionally Specified Distributions
Soon-Mo Jung1 , Prasanna K. Sahoo2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 111—116
Interpolation Problems on $Ax=y$ in CSL-Algebra Alg$\mathcal L$
Young Soo Jo1 , Joo Ho Kang2
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 117—124
Non-autonomous Inhomogeneous Boundary Cauchy Problems and Retarded Equations
M. Filali , M. Moussi
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 125—136
Subalgebras of Some Classes of Hilbert Algebras
Sergio Arturo Celani
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 137—143
A Fixed Point Theorem in Banach Algebras Involving Three Operators with Applications
B. C. Dhage
Kyungpook Mathematical Journal 2004 Vol. 44, No. 1, 145—155

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd